# SDR ASOA05527

- Difficulty date: June 16, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N631AS
- Make and model: Aerosp ATR72
- Aircraft serial: 362
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 7012210
- Condition: Corroded
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN PFN, THE EMERGENCY LIGHT ON THE PASSENGER DOOR WAS FOUND TO BE INOPERATIVE.  MAINTENANCE CLEANED CORROSION OFF THE LAMP AND RESEATED IT IN THE EMERGENCY LIGHT ON THE PASSENGER DOOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
